TEN returns to Kentucky for screening at Fright Night Horror Weekend (Oct 3-5, 2014)!

We are very excited to announce that TEN will make a return to Louisville, KY for a screening at the Fright Night Horror Weekend / Halloween Show!

We’re on Friday night, October 3rd, at 6:30 PM in the Popular Room!

We also visited Fright Night earlier this year for their Summer Fandomfest film festival and convention: http://blog.michaeljepstein.com/2014/07/ten-kentucky-premiere-fright-night-film.html

We won’t be able to be in attendance for this screening, but we hope you can go check it out!

Tickets


More about TEN:
TEN is a post-exploitation exploration of identity starring ten women.
Ten women find themselves in a vacant mansion on Spektor Island in December, 1972. Each believes she’s traveled to the house on business, but they all agree that something seems strange. For one thing, the entire house is full of pictures and statues of pigs.

 
The women all come from drastically different walks of life. None of them would have chosen to spend the night together in such an eerie place, but the last ferry for the mainland has just left, and a terrible storm is rolling in. Trying to make the best of an unpleasant situation, they raid the mansion’s wine cellar and throw a party. As the night creeps on, however, it becomes clear that someone–or something–has arranged to get them in the house. It’s not long before someone mentions that Spektor Island is supposed to be haunted. Of course, no one in the house believes in ghosts.

 
At least, not until the first murder.
 
What do an actress, a religious zealot, a renegade, a coed, a model, a singer, a medium, a real-estate investor, a historian, and a doctor have in common? None of them is who they seem. Yet, the fate of the entire world may rest in their hands.

Current Fright Night Schedule
Check for the latest schedule updates at: http://www.frightnightfilmfest.com/film-festival.html – PDF

FRIDAY
Holly Room
Lost in Detroit………………6 min 25 sec (USA) Fri 5pm Shorts Block A
Party Slashers……………..6 min 58 sec (USA) Fri 5pm Shorts Block A
The Working Dead ……….4 min 55 sec (USA) Fri 5pm Shorts Block A
Turn Right On Madness …..11 min 24 sec (USA) Fri 5pm Shorts Block A
The Basement……………….83 min (Canada) Fri 5:30pm
E! huA@sped…………………27 min (Mexico) Fri 7:00pm
Stockholm……………………29 min 58 sec (USA) Fri 7:30pm
You Will Love Me ………119 min (USA) Fri 8:00pm
The Shower……………………78 min (USA) Fri 10:00pm
Paranormous…………………27 min 28 sec (USA) Fri 11:30pm

Popular Room
Alien Hunger…….…….…………….90 min (USA) Fri 5pm
Ten……………………………………82 min 9 sec (USA) Fri 6:30pm
Ravana’s Game……………………108 min 27 sec (USA) Fri 8pm
Call Girl of Cthulhu……………….92 min (USA) Fri 9:45pm
Tragic Uppercut
Episode Six – A Tragic Sym………14 min 48 sec (USA) Fri 11:15pm
Tragic Uppercut
Episode Seven – An Ending……..15 min 51 sec (USA) Fri 11:30pm
Walnut Room
Bunni…..….….…………….60 min (USA) Fri 5pm
The Jigsaw……….8 min 26 sec (Portugal) Fri 6pm Shorts Block B
M is for Mobile…..2 min 45 sec (Turkey) Fri 6pm Shorts Block B
Roadside………….9 min 29 sec (United Kingdom) Fri 6pm Shorts Block B
Nuit noire…………8 min 22 sec (France) Fri 6pm Shorts Block B
The Live-In…………15 min 9 sec (USA) Fri 6:30pm
The Orbs……………………………………70 min (USA) Fri 6:45pm
Throwback…………………………………94 min (Australia) Fri 8:00pm
Small Talk
(aka 1-900-Kill You)…………………….23 min 14 sec (USA) Fri 9:30pm
The Periphery……………………………..92 min 05 sec (USA) Fri 10pm
Daisey Room
Bullets, Booze and Hot Pink Jesus…………………… 107 min 8pm
Between Heaven and a Hard Place…………………… 24min 30 sec 10pm
The Horror……………………………………………………. 27min 45 sec 10:30pm
Bride of Saucer Monster……………………………………. 26: 40 sec 11:00pm
Web of Deciet …………………………………………………7 min 11:30pm

SATURDAY
Holly Room
Innocent…………………9 min (USA) Sat 12pm Shorts Block D
The Heebie-Jeebies….9 min 10 sec (USA) Sat 12pm Shorts Block D
Umbilical……………….9 min 26 sec (USA) Sat 12pm Shorts Block D
Void……………………………….25 min (USA) Sat12pm Shorts Block D
Ghost Light…………………….20 min (USA) Sat 1pm Shorts Block E
Lead Paint..………………..17 min 37 sec (USA) Sat 1pm Shorts Block E
Mack Blaster –
Die Welt im Fadenkreuz………17 min 46 sec (Germany) Sat 1pm Shorts Block E
The Lashman……………………81 min 08 sec (USA) Sat 2pm
They Came from the Ether……………..90 min (USA) Sat 3:30pm
Atlanta Zombie Apocalypse…..39 min 58 sec (USA) Sat 5pm Shorts Block F
Girl………………………………….8 min (USA) Sat 5pm Shorts Block F
The Security Guards……………5 min 10 sec (USA) Sat 5pm Shorts Block F
The Ugliest Man in Cartoons…3 min 56 sec (USA) Sat 5pm Shorts Block F
Junk Bonds:
The Return of Junkbucket………..96 min 54 sec (USA) Sat 6pm
Dr. Liebenstein………………………102 min (USA) Sat 7:45
Popular Room
Paracosm……………………………98 min 37 sec (USA) Sat 12pm
Pig Girl………………………………70 min 26 sec (USA) Sat 1:45pm
Fantasm……………………………55 min 23 sec (USA) Sat 3pm
Zombie Dream…………………… 105 min 30 sec (USA) Sat 4pm
Another……………………………….73 min 47 sec (USA) Sat 5:45pm
The Hanover House…………………72 min 40 sec (USA) Sat 7pm

Walnut Room
Aftermath……………………10 min 32 sec (USA) Sat 12pm Shorts Block G
Dark Orgins…………………12 min 12 sec (Australia) Sat 12pm Shorts Block G
Interference……………….11 min 03 sec (USA) Sat 12pm Shorts Block G
Last Night………………………24 min (Australia) Sat 12pm Shorts Block G
Ghost Forest…………………90 min 35 sec (USA) Sat 1pm
Last Look…………………………82 min (USA) Sat 2:30pm
Devil’s Point………………………105 min (USA) Sat 4pm
Job Interview…………….………9 min 30 sec (Germany) Sat 5:45pm
The Telemarketer…………………8 min 11 sec (USA) Sat 6pm
Time to Kill…………………………70 Min 50 sec (USA) Sat 6:15pm
Die Gstettensaga:
The Rise of Echsenfriedl………72 min 12 sec (Austria) Sat 7:30pm
The Morningside Monster…………89 min 57 sec (USA) Sat 8:46pm
Gouge……………………………..16 min 16 sec (USA) Sat 10:15pm Shorts Block C
Heels………………………………13 min 10 sec (USA) Sat 10:15pm Shorts Block CLa Llorona..………………………10 min 27 sec (USA) Sat 10:15pm Shorts Block C
Til Death………………………….19 min 45 sec (USA) Sat 10:15pm Shorts Block C

Daisey Room
Stalking Bigfoot……………………75min Sat 12 pm
Kill Granny Kill……………………..1hr 10 min Sat 1:15pm
Return to Plan 9 …………………..1 hr 48 min Sat 4:15pm
A Wish for The Dead………………1 hr 16 min Sat 6pm
Good Samaritan…………………….12min 14 sec Sat 7:30pm
Deadly Dares: Truth or Dare 4….95 min Sat 8:30pm
Hi-8 ……………………………………1hr 39min Sat 10pm